# SDR HEEA0012377

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AE
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 6898977
- Condition: Worn
- Location: Eng N1
- Part time: 516 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE INSPECTION.  UPON INSPECTION OF TURBINE PARTS NOTED:  STEP WEAR BEYOND SERVICEABLE LIMITS ON N1 COUPLING SPLINES (FAILED NO-GO GAUGE) INSTALLED A NEW N1 COUPLING.
